# SDR EIA2004126

- Difficulty date: October 11, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 94,950 hours, 22,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 3515
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5R EMERGENCY DOOR (BUSSEL) LIGHT INOPERATIVE.  REMOVED AND INSTALLED 5R EMERGENCY LIGHT, REF: MM 33-51-06, PG 401 OPS CHK NORMAL.
